small and blonde (girlnameddoor) wrote in celexa_users,
small and blonde
girlnameddoor
celexa_users

  • Mood:

B vitamins and celexa?

I'm on 20 mg of Citalopram, and I'm having that oh so common side effect of fatigue. My therapist has suggested I take B vitamins as a supplemental mood therapy, and those are known to increase energy as well. I have trouble sleeping anyway, so loading myself up with caffeine is not a good option for me. Has anyone had any luck with using B vitamins to help with this problem? My doctor okayed it, so I'm going to try it anyway. If it helps me out, I'll let you know how it works!
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

  • 8 comments
Oh wow! I'm on 20mg as well and didn't know that was a common side effect, but it makes me glad to hear. Since I've been taking it, about once a week after a otherwise normal week of part time work and 'chilling out', I seem to need an entire day of bed-rest and I feel too exhausted to do anything. It's always hard to know when depression/anxiety are involved though as to whether it is just down to the individual's pre-existing disposition...

Anonymous

August 26 2008, 04:39:52 UTC 9 years ago

It is hard to tell the difference, but for me I've noticed that before I get really tired in the afternoon, I have more energy than I ever had before I went on Celexa. And i didn't have this issue when I was on 10, it just popped up now.

I guess the fatigue effects everyone differently, but for me it gets really intense in the afternoon but if I somehow convince myself to actually push through it and do something, it gets better. Taking walks helps too, for me. I'm just hoping to find a solution that prevents that feeling altogether.
whoops, that was me. I forgot I wasn't signed in!
B vitamins are always a good idea, tho' I can't say for sure (in my experience) that they'll make you more energetic. My therapist has suggested taking a small dose of Wellbutrin to offset the Celexa fatigue, but I had some bad experiences with it in the past, and thus far have not added it to the mix.
hmm well I'll ask about adding wellbutrin or something if the vitamins don't help me out. Thanks for the info.
how long have you been on them?
Im in 30mg after a year and a half and the fatigue went away after a couple of months.

Anonymous

July 30 2009, 23:54:02 UTC 8 years ago

I as well take 20 mg of celexa and it makes me sleepy. My doctor suggested i take it at hour of sleep, and it works. I am not as lathargic during the day.
In reading about Celexa online I find that vitamins, cold remedies and other
common over the counter drugs that I took with Elavil should not be taken with Celexa. I just started Celexa 20mg tabs after I taking 25 - 50mg of Elavil for 25 years. I'll know very soon if I miss the effects of taking B-12
every morning daily. Good Luck